Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
Research Chemical SciencesUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsResearch Chemical SciencesUGFREAKeudomestic

HCG possibly inducing severe back and chest acne?

Hey bros. I posted a thread recently talking about how I was getting severe acne that just was not going away. I posted my log on everything I was taking which you can see here
Thread 'Testosterone Anavar HGH Severe acne Log' https://www.evolutionary.org/forums/threads/testosterone-anavar-hgh-severe-acne-log.99152/ most of the same questions everyone kept asking, you can find in my replies in the comments but one thing I forgot to mention was the hcg. As of now I'm on a 550mg Test E cycle again with 1 unit of HGH every day at night. I was taking the hcg because I didn't give myself enough of a recovery from Test from my last cycle. Only like 2.5 months and was concerned with my testicles shrinking and fertility. I got the 10000 hcg from beligas, filled it with 3ml bac water and was doing 20 to 25 mark on the insulin syring. I was noticing that I would have new breakout every time the next days after the shot. So I stopped and acne seems to be calming down clearing up significantly, but also my testicles are starting to dissappear again. Could it be the HCG that was causing the break out all along? If so how can I work with the shrinkage and fertility risk? Should I just stop the cycle for now? Am I running a risk of permanent testosterone depletion because I did not recover? I appreciate the guidance and advice in advance.
Y I don't use it
 
Back
Top Bottom